RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2016, Issue 31, Pages 87–109 (Mi tsp91)  

Mixed Dirichlet–Steklov problem for the biharmonic equation in weighted spaces

H. A. Matevossian


Abstract: We address the uniqueness of weak solutions of the mixed Dirichlet–Steklov problem for the biharmonic equation in the exterior of a compact set in the class of functions having a finite Dirichlet integral with the weight $|x|^a$. Depending on the parameter $a$, we establish some uniqueness theorems and obtain precise formulas for the dimension of the space of solutions.

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 234:4, 440–454

Document Type: Article
UDC: 517.95

Citation: H. A. Matevossian, “Mixed Dirichlet–Steklov problem for the biharmonic equation in weighted spaces”, Tr. Semim. im. I. G. Petrovskogo, 31, 2016, 87–109; J. Math. Sci. (N. Y.), 234:4 (2018), 440–454

Citation in format AMSBIB
\Bibitem{Mat16}
\by H.~A.~Matevossian
\paper Mixed Dirichlet--Steklov problem for the biharmonic equation in weighted spaces
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2016
\vol 31
\pages 87--109
\mathnet{http://mi.mathnet.ru/tsp91}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2018
\vol 234
\issue 4
\pages 440--454
\crossref{https://doi.org/10.1007/s10958-018-4021-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052679094}


Linking options:
  • http://mi.mathnet.ru/eng/tsp91
  • http://mi.mathnet.ru/eng/tsp/v31/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:21
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019